# SDR DALA2022072805188

- Difficulty date: July 26, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 76,132 hours, 31,969 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS 2L SLIDE LIGHT INOP. CORRECTIVE ACTION: CLEANED DOOR SWITCH AND GIRT BAR SLIDE FITTINGS. 2L DOOR SLIDE LIGHT OPS CKS GOOD. (2337228)
